# SDR AALA20110917DFW02

- Difficulty date: September 17, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 66,383 hours, 34,946 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Defective
- Location: Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED RIGHT ENGINE EXHAUST GAS TEMPERATURE OVERHEAT INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER ONE AND TWO EGT INDICATORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
